MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC
Catalog Number MEDIUM-HD-G1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the attachment device bearing fell out.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: device history review: review of the device history record(s) showed that there are no relevant issues during the manufacture of this product which would contribute to this complaint condition.Device evaluation: the actual device was returned for evaluation.During repair and evaluation, the device was found to be disassembled upon receipt.Additionally, it was determined that some parts were missing, specifically the spacer bearings and bearings.Due to these issues, further testing could not be conducted.It was further determined that the device failed pretest for visual assessment.The reported condition of the device falling apart ¿ unattached was confirmed.However, an assignable root cause was not established.

Brand Name
8 CM HEAVY DUTY MEDIUM ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key20748183
Report Number1045834-2024-01104
Device Sequence Number8297628
Product Code HBC
UDI-Device Identifier00845384016328
UDI-Public(01)00845384016328
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEDIUM-HD-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown